# SDR ASAA2014022607005

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 21,922 hours, 6,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT LENS ON OVERWING EXIT MISSING.  ACFT GROUNDED.  FOUND RT FWD EMERGENCY  EXIT LENS COVER-REINSTALLED COVER REF 33-51-01.
